# SDR 03FDEA00839

- Difficulty date: May 23, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0748: RT WING - OUTBOARD TRAILING EDGE FLAP, OUTBOARD FLAP-HINGE FWD   FITTING FOUND OUTBOARD ACTUATOR BORE WITH PITTING CORROSION.  SNRM N0748: REPAIR CARRIED-OUT IAW CMM 57-44-09 AND EA 1-5740-71708 -   WINGS - RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET ASSY. FOR ACTUATOR   INSTALLATION CORRODED.
